# SDR UPS00832201

- Difficulty date: February 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 851 LT SIDE OF KEEL BEAM NR 6.  KEEL SUPPORT ANGLE CRACKED ON AFT SIDE I/B LOWER RADIUS.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-3-0 & 51-1-20D.
